# SDR HALA0600908

- Difficulty date: December 6, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER CHORD OF BS 287 FLOORBEAM RBL 25 AND 29 WL 200.  REPAIRED PER SRM 53-00-51 FIG 201 REPAIR NR 1.
